# SDR GTIA010220

- Difficulty date: February 27, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND OUTBOARD MOUNTING BRACKET AT ELEVATOR POWER CONTROL FOLLOW UP MECHANISM CRACKED.  REMOVED RIGHT OUTBOARD MOUNTING BRACKET, IAW DC-9 MM 27-30-3.  (M)
